# SDR FDEA202301090055

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N51314
- Condition: Corroded
- Location: Bs 364 Rbl 51
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 365, BL51R SEAT TRACK SUPPORT HAS CORROSION (MARKED) REMOVED CORROSION FROM SEAT TRACK SUPPORT FLANGE AT APPROX. STA 365 AND RBL51   AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A, FIG. 101, DETAIL VII, SHT. 4.   ORIGINAL MATERIAL THICKNESS IS .070", REMAINING THICKNESS IS .025", REMOVED .045".   REPAIRED THE STA 365 SEAT TRACK IAW E.A. F-5310-T0372161-P1,
